Michael Kozdron

Associate Professor

Office: CW 307.31
E-mail: michael.kozdron@uregina.ca
Phone: 306-585-4885
Pronoun(s): he/him
Website: http://stat.math.uregina.ca/~kozdron/

Current classes
MATH 221 Introduction to Proofs and Problem Solving, MATH 312 Complex Analysis I

Research interests
Probability theory and stochastic processes, Schramm-Loewner evolution, statistical mechanics, random walks

Recent Publications

1) Johnson, Kyler S.; Kozdron, Michael J. On a quantum martingale convergence theorem. Int. J. Quantum Inf. 20 (2022), no. 8, Paper No. 2250028, 17 pp.

2) D. Farenick, M.J. Kozdron, S. Plosker, Variation and spectra of quantum random variables, Journal of Mathematical Analysis and Applications 434 (2016), 1106-1122.

3) T. Alberts, M.J. Kozdron, R. Mason, Some partial results on the convergence of loop-erased random walk to SLE2 in the natural parametrization, Journal of Statistical Physics 153 (2013), 119-141.

4) C. Beneš, M.J. Kozdron, F. Johansson Viklund, On the rate of convergence of loop-erased random walk to SLE2, Communications in Mathematical Physics 318 (2013), 307-354.